Totally Equivalent HJ Matrices

Aydın Akgün F., Rhoades B.

Applied Mathematics & Information Sciences, vol.9, no.4, pp.1671-1676, 2015 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2015
  • Journal Name: Applied Mathematics & Information Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1671-1676
  • Yıldız Technical University Affiliated: Yes


In 1927 WA Hurwitz showed that a row finite matrix is totally regular if and only if it has at most a finite number of diagonals with negative entries. He also proved that a regular Hausdorff matrix is totally regular if and only if it has all nonnegative entries. In 1921 Hausdorff proved that the Hölder and Cesáro matrices are equivalent for each α>− 1. Basu, in 1949, compared these matrices totally. In this paper we investigate these theorems of Hurwitz, Hausdorff, and Basu for the EJ and HJ generalized Hausdorff matrices.